# SDR FDEA202403080259

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 76,177 hours, 29,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 85589
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND RH SIDE EMERGENCY LIGHTS INOP  DURING LIGHT TEST AND WITH SWITCH IN ARM POSITION.   REMOVED AND REPLACED FWD EMERGENCY LIGHTS POWER  SUPPLY AS PER 757 AMM 33-51-07-2. OPS CHECK GOOD.
